# SDR YENA201801300056

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 59,627 hours, 21,295 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Frames 35-36l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE PANEL ATTACH HOLES FRAMES 35-36L, CRACK INDICATIONS HOLE 5, 6, & 7 IN BOTH SKIN & FITTING. HOLE 9, 10, 17, 19 AND 21 IN SKIN ONLY.  R & R THE FITTING IAW SRM 51-42-11, & 51-49-00. REPAIRED AREA IAW SRM 51-43-00.
